# SDR SWAA2020050542862

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500A - BS500D RBL23 WL157. / REMOVED AND REPLACED ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500A-BS500D RBL23 WL157 FABRICATED NEW FROM ITEM BAC 1496-444 #7075T62 LOT# 1426040-1 IAW SRM 51-40-02; SRM 53-30-53-01-2; SRM 51-20-01; SRM 51-40-05 AND DWG 143A7500; DWG 143A7505 REV D. 80641U 23APR20
